# SDR COEA2011030937805

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13S53375001214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  SEAT TRACK RT O/B FRAME 13-23 UNDERSIDE HAS EVIDENCE OF CORROSION AROUND SEVERAL FASTENER HOLES COMMON TO FLOORBOARD NUTCLIPS (LENGTH .450", WIDTH .200", DEPTH .038").  REMOVED AND REPLACED RT O/B SEAT TRACK FRAMES 13-23.
